Non-linear evolution of the elliptical instability in the presence of weak magnetic fields

Lithwick, Y and Barker, AJ orcid.org/0000-0003-4397-7332 (2014) Non-linear evolution of the elliptical instability in the presence of weak magnetic fields. Monthly Notices of the Royal Astronomical Society, 437 (1). pp. 305-315. ISSN 0035-8711

Abstract

Metadata

Authors/Creators:
Dates:
  • Published: 1 January 2014
  • Published (online): 23 October 2013
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 17 Oct 2017 11:37
Last Modified: 17 Oct 2017 11:37
Status: Published
Publisher: Oxford University Press
Identification Number: https://doi.org/10.1093/mnras/stt1884

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export

Statistics